# SDR ASAA9510096

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - ON ARRIVAL OF FLT 87, CREW REPORTED EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 6 AND 7 COME ON INADVERTENTLY.  UNABLE TO DUPLICATE PROBLEM.  REPLACED BATTERY PACK AS PRECAUTIONARY MEASURE AND LIGHTS OPERATED NORMALLY.  (X)
